Linear models in the mathematics of uncertainty

John N. Mordeson, Mark J. Wierman, Terry D. Clark, Alex Pham, Michael A. Redmond

Research output: Chapter in Book/Report/Conference proceedingChapter

7 Scopus citations
Original languageEnglish (US)
Title of host publicationLinear Models in the Mathematics of Uncertainty
Pages1-237+253-259
StatePublished - 2013

Publication series

NameStudies in Computational Intelligence
Volume463
ISSN (Print)1860-949X

All Science Journal Classification (ASJC) codes

  • Artificial Intelligence

Cite this